# SDR USAA2009080492005

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 18,501 hours, 6,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 259 - PHX - EEL - FORWARD FLIGHT ATTENDANT FLASHLIGHT NOT WORKING - INDICATOR LIGHT NOT FLASHING.  MAINTENANCE REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY & STRAP.
